Wonderful symmetric varieties and Schubert polynomials

Mahir Bilen Can, Michael Joyce, Benjamin Wyser


Extending results of Wyser, we determine formulas for the equivariant cohomology classes of closed orbits of certain families of spherical subgroups of the general linear group on the flag variety. Combining this with a slight extension of results of Can, Joyce and Wyser, we arrive at a family of polynomial identities which show that certain explicit sums of Schubert polynomials factor as products of linear forms.


Symmetric varieties, Schubert polynomials, wonderful compactification, equivariant cohomology, weak order, parabolic induction

Full Text:


DOI: https://doi.org/10.26493/1855-3974.1062.ba8

ISSN: 1855-3974

Issues from Vol 6, No 1 onward are partially supported by the Slovenian Research Agency from the Call for co-financing of scientific periodical publications